Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

250 Publications

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz M. Collisions of chaotic attractors. Schlaglichter der Forschung: Zum 75 Jahrestag der Universität Hamburg. 1994:411-428.

1993 | Journal Article | LibreCat-ID: 16633
Melbourne I, Dellnitz M. Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group. Mathematical Proceedings of the Cambridge Philosophical Society. 1993:235-268. doi:10.1017/s0305004100071577
LibreCat | DOI

1993 | Journal Article | LibreCat-ID: 16518
Barany E, Dellnitz M, Golubitsky M. Detecting the symmetry of attractors. Physica D: Nonlinear Phenomena. 1993:66-87. doi:10.1016/0167-2789(93)90198-a
LibreCat | DOI

1993 | Journal Article | LibreCat-ID: 16634
Melbourne I, Dellnitz M, Golubitsky M. The structure of symmetric attractors. Archive for Rational Mechanics and Analysis. 1993:75-98. doi:10.1007/bf00386369
LibreCat | DOI

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz M. The equivariant Darboux theorem. Lectures in Applied Mathematics. 1993;29:163-169.

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz M, Melbourne I, Marsden JE. Generic bifurcation of Hamiltonian vector fields with symmetry. Nonlinearity. 1992:979-996. doi:10.1088/0951-7715/5/4/008
LibreCat | DOI

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz M. Computational bifurcation of periodic solutions in systems with symmetry. IMA Journal of Numerical Analysis. 1992;12(3):429-455. doi:10.1093/imanum/12.3.429
LibreCat | DOI

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz M, Golubitsky M, Melbourne I. Mechanisms of Symmetry Creation. In: Bifurcation and Symmetry. Basel; 1992. doi:10.1007/978-3-0348-7536-3_9
LibreCat | DOI

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz M, Marsden JE, Melbourne I, Scheurle J. Generic Bifurcations of Pendula. In: Bifurcation and Symmetry. Basel; 1992. doi:10.1007/978-3-0348-7536-3_10
LibreCat | DOI

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz M, Werner B. Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points. Journal of Computational and Applied Mathematics. 1989:97-123. doi:10.1016/0377-0427(89)90150-7
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed